# SDR RAIA950833

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- System (JASC): 2150 · Cabin Cooling System
- Part: Line
- Part number: S2158111901600
- Condition: Loose
- Location: Rt/Lt Pack
- Part time: 7,104 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - FLT NR 7120 - SMOKE IN COCKPIT AND CABIN.  MAINTENANCE REPAIRED WATER LINES AT RT AND LEFT PACKS.  SYSTEM TEST OK.  (M)
